| Model Number |
C270020 |
| Medical Device Problem Code |
Infusion or Flow Problem (2964)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A review of the device history record is in-progress.All information reasonably known as of 03 jun 2020 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical inc.Complaint database and identified as complaint (b)(4).
Event or Problem Description
Avanos medical inc.Received a single report that referenced two different incidences, which were associated with separate units, involving the same patient.This is the second of two reports.Refer to 2026095-2020-00081 for the first report.Fill volume: 201 ml.Flow rate: 2 ml/hr.Procedure: chemotherapy.Cathplace: unknown.Infusion start time: unknown.Infusion stop time: unknown.It was reported that the patient experienced fast flow with a pump filled with saline and 5fu[fluorouracil]."states pump filled with 201cc in an effort to achieve a 96 hour delivery rate, per ifu filling table, but patient returned back to clinic one day early.No injury or symptoms." pharmacist stated they routinely add heparin 4000 units to the 5fu/saline pumps that infuse over 4-7 days.Further details were not provided regarding the infusion start and stop time and use of this pump.
Additional Manufacturer Narrative
The device history record for lot 0002970711 was reviewed and the product was produced according to product specifications.The actual complaint product was not returned for evaluation.A photo of the pump was provided; however, it is not possible to confirm the reported event based on the photo.Root cause could not be determined.All information reasonably known as of 31 jul 2020 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical inc.Complaint database and identified as complaint comp (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.